normal and countably paracompact; set-avoiding selections
We give a characterization of normal and countably paracompact spaces via continuous set-avoiding selections.
 Alexandroff P., Pasynkov B.A.: Introduction to Dimension Theory (Russian). Nauka, Moscow, 1973.
 Barov S., Dijkstra J.J.: On closed sets with convex projections under narrow sets of directions
. Trans. Amer. Math. Soc., to appear. MR 2434297
| Zbl 1156.52002
 Engelking R.: General Topology
. translated from Polish by the author, 2nd ed., Sigma Series in Pure Mathematics 6, Heldermann Verlag, Berlin, 1989. MR 1039321
| Zbl 0684.54001
 Katětov M.: On real valued functions in topological spaces
. Fund. Math. 38 (1951), 85-91. MR 0050264
 van Mill J.: The infinite dimensional topology of function spaces
. North-Holland Mathematical Library, 64, Elsevier Science B.V., Amsterdam, 2001. MR 1851014
| Zbl 0969.54003